# SDR DL764091589

- Difficulty date: October 7, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 32,111 hours, 9,238 cycles
- Engine time: 25,430 hours, 6,974 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NR 2 ENG WILL NOT TURN.  FWD NR 2 ENG START VALVE TO MCO PER MEL 80-00-02.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
